# SDR SWAA2023072559480

- Difficulty date: June 15, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEADING EDGE LOWER SKIN SLAT 2 LOCATED SLAT STATION 322.71 AT LT WING 2023-394554<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N:N500X12101U102020; CAL DUE DATE:30-AUG-23 AND ELECTRONIC CALIPER P/N: 700-113-10; S/N: 0033152; CAL DUE DATE: 08-OCT-23;[03] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N N500X1693P030457 DUE DATE : 30-AUG-23.;[04] REPAIRED LEADING EDGE LOWER SKIN SLAT 2 LOCATED SLAT STATION 322.71 AT LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8. THIS REPAIR IS CATEGORY A PERMANENT; NO FURTHER ACTION OR INSPECTION REQUIRED. SEE INDIVIDUAL SIGNSOFF BELOW;[05] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
